MathSciNet Relay Station
MathSciNet bibliographic data
MR1642845 60J65 (60J60)
Martinez, Servet; Picco, Pierre; San Martin, Jaime Domain of attraction of quasi-stationary distributions for the Brownian motion with drift. Adv. in Appl. Probab. 30 (1998), no. 2, 385–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement